# SDR ASAA2022092440050

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 23,466 hours, 7,366 cycles
- System (JASC): 2210 · Autopilot System
- Part: Ifs
- Part number: 65528202
- Part serial: F07073
- Condition: Faulty
- Location: E/E, E1
- Part time: 23,494 hours, 7,376 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOLAND WITH HGS BACKUP FAILED; AIRCRAFT LANDED APPROXIMATELY 40 FEET FROM RUNWAY EDGE IN 20 DEGREE RIGHT TURN; AUTOBRAKE DISARM LIGHT ILLUMINATED IMMEDIATELY UPON TOUCHDOWN. GROUNDED - YES. REPLACED IFSAU REF B737-900 AMM 22-11-37. (ASA LP 60396359)
